# SDR UPS01436893

- Difficulty date: September 10, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REFER EO B747-5330-13494, REMOVE EXISTING REPAIR AND ACCOMPLISH SRM REPAIR AT BS 140 - 150, STR 15L - 19L, DUE TO EXISTING REPAIR FOUND STRUCTURALLY UNSATISFACTORY. FUSELAGE SKIN AT BS 140 - BS 150 S15L - 19L AREA REPAIRED AS PER SRM 5303 FIG 1.
